# SDR R61A2018040110491

- Difficulty date: April 11, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 37,283 hours, 23,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM OUTSIDE.  LUBRICATED THE DOOR HANDLE, CLEANED IAW 52-11-00. OPS CHECKED GOOD.
